MathSciNet Relay Station
MathSciNet bibliographic data
MR2784799 (2012e:17032) 17B37 (17B10)
Jayne, Rebecca L.; Misra, Kailash C. On Demazure crystals for $U\sb q(G\sp {(1)}\sb 2)$. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2343–2356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement